RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 83(125), Number 2(10), Pages 155–164 (Mi msb3505)  

This article is cited in 1 scientific paper (total in 1 paper)

Lattice isomorphisms of semigroups decomposable into free products of semigroups with amalgamated zero

V. A. Baranskii


Abstract: A theorem is proved concerning the lattice determinacy of a free product of semigroups for the case of a free product with amalgamated zero.
Bibliography: 7 titles.

Full text: PDF file (1091 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 12:2, 149–158

Bibliographic databases:

UDC: 519.47
MSC: 20M05, 20E15, 20E06, 20L05
Received: 29.10.1969

Citation: V. A. Baranskii, “Lattice isomorphisms of semigroups decomposable into free products of semigroups with amalgamated zero”, Mat. Sb. (N.S.), 83(125):2(10) (1970), 155–164; Math. USSR-Sb., 12:2 (1970), 149–158

Citation in format AMSBIB
\Bibitem{Bar70}
\by V.~A.~Baranskii
\paper Lattice isomorphisms of semigroups decomposable into free products of semigroups with amalgamated zero
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 83(125)
\issue 2(10)
\pages 155--164
\mathnet{http://mi.mathnet.ru/msb3505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=277630}
\zmath{https://zbmath.org/?q=an:0217.08301}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 12
\issue 2
\pages 149--158
\crossref{https://doi.org/10.1070/SM1970v012n02ABEH000914}


Linking options:
  • http://mi.mathnet.ru/eng/msb3505
  • http://mi.mathnet.ru/eng/msb/v125/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Arshinov, L. E. Sadovskii, “Some lattice-theoretical properties of groups and semi-groups”, Russian Math. Surveys, 27:6 (1972), 149–191  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:111
    Full text:31
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019